MathSciNet Relay Station
MathSciNet bibliographic data
MR1938740 (2003g:57035) 57Q25 (57R55)
Ontaneda, Pedro The double of a hyperbolic manifold and non-positively curved exotic $PL$ structures. Trans. Amer. Math. Soc. 355 (2003), no. 3, 935–965 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement